# SDR DXTA2019F00014

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 11,481 hours, 7,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 69225901
- Condition: Damaged
- Location: Lt Wing
- Part time: 11,481 hours, 7,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER PULLED THROUGH WING CUFF FAIRING 6922590-1. ACCOMPLISHED ENGINEERING MINOR REPAIR DQ18493 DATED FEB. 17, 2019.
